# SDR CA010515004

- Difficulty date: April 20, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Boeing 737-2Q9
- Aircraft time: 52,698 hours, 51,230 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Isolation Valve
- Condition: Leaking
- Location: Mlg
- Part time: 1,428 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT LOST A SYSTEM HYDRAULIC FLUID UPON TAXIING TO THE TERMINAL. CREW HAD TO USE DIFFERENTIAL BRAKING TO GET TO GATE. AFTER INVESTIGATION IT WAS DETERMINED THAT THE MAIN GEAR ISOLATION VALVE P/N 65-44581-6, S/N 0575 WAS LEAKING.
